# SDR ASAA2012091592884

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 18,805 hours, 5,615 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Autoland Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOLAND APPROACH WARNING IN FLARE & LINED UP 20 TO THE RT OF CENTERLINE.  HEADINGS FFR SHOWED RADAR ALTIMETER INVALID FOR LAST FLT, DFCS RECORDED NO FAULT.  PERFORMED LAND VERIFY AND HGS SYS TEST REF MM 22-00-01-730-801 ALL TEST PASSED.
